# SDR WX0A2025081832545

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 34,457 hours, 21,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU BATTERY FAULT / REMOVED AND REPLACED EPSU  BATTERIES, REF WO528858"
